MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE PATELLA IMPLANT DOME, 34 X 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE PATELLA IMPLANT DOME, 34 X 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number AR-504-PSC9
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/25/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number, ar-504-psc9 and lot number 113601223 combination found no related information.H3 other text : unknown device disposition.
 
Event or Problem Description
It was reported that on (b)(6) 2013 a patient underwent a bi-lateral tka procedure.On (b)(6) 2013 due to right patellar subluxation, chronic effusion and mid-flexion laxity status the patient had a right knee proximal realignment patella subluxation patelloplasty during which the following devices were explanted: bearing implant ar-503-bh12, lot 113601221 and patella implant ar-504-psc9, lot 113601223.To complete the procedure the surgeon implanted the following arthrex products: bearing implant ar-503-bh18, lot 113601222 and patella implant ar-504-psd0, lot 113601237.Patient is a male and was (b)(6)years of age at time of procedure.Dob (b)(6) 1953.Medical records indicate patient has a bmi of 35 which is in the obese range and is contraindicated for this product.

Brand Name
IBALANCE PATELLA IMPLANT DOME, 34 X 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6587308
Report Number1220246-2017-00195
Device Sequence Number1279406
Product Code JWH
UDI-Device Identifier00888867035560
UDI-Public00888867035560
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2017
Device Catalogue NumberAR-504-PSC9
Device Lot Number113601223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-503BH12, BEARING IMPLANT, LOT 113601221
Outcome Attributed to Adverse Event Other;
Patient Age63 YR